MAUDE Adverse Event Report: ASAHI INTECC PROWATER; GUIDE WIRE

ASAHI INTECC PROWATER; GUIDE WIRE
Model Number AGH146000
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
Patient was admitted to hospital as a code blue stemi and cath lab treated this 68 year old male patient with occluded distal circumflex artery, prowater was delivered without the use of additional support and manipulated into the distal circ, bsc 2.5 cm balloon was delivered over guide wire and prowater was then identified as having separated at the tip" no additional details are available.Wire and balloon were removed without incident and the case was competed with another prowater 190 wire with same lot #.

Brand Name
PROWATER
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key14627300
Report Number3004718255-2020-00263
Device Sequence Number4843493
Product Code DQX
UDI-Device Identifier04547327056120
UDI-Public(01)04547327056120(17)241031(10)211106A46A
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/07/2022
Report Date (Section F) 06/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberAGH146000
Device Catalogue NumberAGH146000
Device Lot Number211106A46A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/23/2022
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer06/08/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/07/2022
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient Weight70 KG
Date Report Sent to FDA06/07/2022